Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generating groups of nilpotent varieties


Authors: L. G. Kovács, M. F. Newman and P. F. Pentony
Journal: Bull. Amer. Math. Soc. 74 (1968), 968-971
DOI: https://doi.org/10.1090/S0002-9904-1968-12106-8
MathSciNet review: 0229702
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Graham Higman, Representations of general linear groups and varieties of p-groups, Proc. Internat. Conf. Theory of Groups, Australian National University, Canberra, August 1965, Gordon and Breach, New York, 1967, pp. 167-173. MR 219597
  • 2. Graham Higman, A remark on finitely generated nilpotent groups, Proc. Amer. Math. Soc. 6 (1955), 284-285. MR 69176
  • 3. Hanna Neumann, Varieties of groups, Springer, Berlin, 1967. MR 215898
  • 4. Martin Ward, Basic commutators, submitted to Philos. Trans. Roy. Soc. London Ser. A. MR 251148


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12106-8

American Mathematical Society